# SDR P5CA2011090900465

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 47,355 hours, 7,732 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE RT CORE COWL OUTER SKIN HAS A 1 INCH CRACK UNDER PRE-COOLER EXHAUST DUCT.  RT CORE COWL OUTER SKIN STOP DRILLED AS PER EO 4471A007 (FAA FORM 8110-3 DATED 08 SEPTEMBER 2011 ISSUED) WITH DVI AT EVERY CYCLE.  PERMANENT REPAIR TO BE ACCOMPLISHED   WITHIN 20 CYCLES &NBSP).
